On non-increase of Brownian motion

ResearchWorks/Manakin Repository

Search ResearchWorks

Advanced Search


My Account


Related Information

On non-increase of Brownian motion

Show simple item record

dc.contributor.author Burdzy, Krzysztof
dc.date.accessioned 2005-11-18T18:05:41Z
dc.date.available 2005-11-18T18:05:41Z
dc.date.issued 1990-07
dc.identifier.citation Burdzy, K. (1990). On non-increase of Brownian motion. The Annals of Probability, 18(3), 978-980. en
dc.identifier.uri http://hdl.handle.net/1773/2168
dc.description.abstract A new proof of the non-increase of Brownian paths is given. en
dc.description.sponsorship Research supported in part by NSF Grant DMS 8702620. en
dc.format.extent 99391 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Institute of Mathematical Statistics en
dc.subject Brownian motion en
dc.subject path properties en
dc.title On non-increase of Brownian motion en
dc.type Article en

Files in this item

Files Size Format View
paper27.pdf 97.06Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record